# SDR CA980521006

- Difficulty date: May 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 205A-1
- Engine: Lyc T5313B
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Support
- Part number: 212040054001
- Condition: Cracked
- Location: M/R Gearbox
- Component: 20504000145
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK FOUND ON ONE OF THE EARS WHICH MOUNTS THE LIFT LINK ASSY.  CRACKED FROM BOLT HOLE TO EDGE.
